# SDR QXEA2012082800957

- Difficulty date: August 28, 2012
- Submitted: September 6, 2012
- Operation: Air carrier
- Aircraft: N409QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4051
- Aircraft time: 26,610 hours, 27,573 cycles
- Engine: Pwc PW150A
- System (JASC): 5250 · Fixed Inner Doors
- Part: Plate
- Condition: Broken
- Location: Cockpit Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT ENTRY KICKPLATE FR-39.00 LOWER FLANGE IS BROKEN.  MATCH DRILLED NEW KICK PLATE IAW SRM 51-40-07-02-01.  DEBURRED, ALODINED AND PRIMED IAW SRM 51-21-10-02-01 AND 51-25-10-02-01.  INSTALLED NEW KICK PANEL IAW SRM 51-42-05-02-01.
